# SDR TRBA201126901

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,101 hours, 24,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND PATH EMERGENCY LIGHT FOR THE FORWARD LT EMERGENCY EXIT IS INOPERATIVE, LIGHT FLICKERED AND APPEARS THAT BULB IS LOOSE.  REPOSITIONED EMERGENCY LAMP AND PERFORMED OPS CHECK, GOOD IAW WC EX-3350-OPT-1000-002.
